# SDR AWXA200501344

- Difficulty date: November 5, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 23,447 hours, 8,965 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 326975
- Part serial: 0186
- Condition: Unknown
- Location: Anti Ice Sys
- Part time: 24,478 hours, 9,480 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLT, EN ROUTE CREW REPORTED NR 1 ENGINE ANTI-ICE VALVE CLOSED WOULD NOT OPEN.  WAS CHARTER FLIGHT, CREW DIVERTED INTO LAS AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE INTAKE ANTI-ICE VALVE IAW AIRBUS 319/320 AMM 30-21-51 AND AMERICA WEST AIRLINES TASK CARD F1B30301.  OPERATIONAL CHECKS WERE NORMAL.  DID NOT CONFIRM FAILURE.   UNIT WAS INSPECTED, OVERHAULED AND TESTED IAW CMM 30-28-52 REV 1.
